Jump to content

CT scan after Tarceva


JenkazMrs

Recommended Posts

Hi All,

My husband has been on Tarceva for a short time and was given a CT scan. He had Terrible rash had to take a 12 day break and started back on lower dose 75mg and them up to 100mg CT results are primary tumour shrank from 28 to 19mm also a reduction in the number and the size of pulmonary metastases. Consolidation adjacent to the tumour is less marked. No significant mediastinal lympadenopathy. We are of course delighted and just wanted to share our good news. Still has rash more manageable on 100mg.

Deanne

x

Link to comment
Share on other sites

This is good news! Hope the rash becomes more managable and soon goes away!! Sending positive thoughts that these good results continue for total success! Keep us posted!!

Link to comment
Share on other sites

Deanne,

Thank you for sharing your husband's results with us. This sounds like very encouraging news. My mom has currently been taken off of her Tarceva at 150mg and will most likely be put back on a lower dose next week. Time will tell. Wishing your husband continued success. Keep us informed.

Sue

Link to comment
Share on other sites

Deanne,

Glad to hear the Tarceva is working. Make sure he drinks lots of water. I think the water and exercise help me. If you can’t exercise then soaking in a hot tub will cause you to sweat. I think this helps keep the pores clean. Keep us posted.

Stay positive, :)

Ernie

Link to comment
Share on other sites

Full context is in the treatment forum at the top of the page!!! thogught to share great news about rash with you on htis occasion

Rash appears to improve cancer survival

PHILADELPHIA, July 3 (UPI) -- An acne-like rash that often occurs with use of the anti-cancer drug erlotinib --sold as Tarceva -- is linked to an improved chance of survival.

In a detailed analysis of the side effect of the agent that targets the epidermal growth factor receptor, doctors said Tuesday the rash appears to indicate the drug is working against the cancer.

"This rash, which often looks like acne, can be unpleasant enough for some people to consider discontinuing treatment, but it is important for physicians and patients to understand that this a positive event because it means there is likely to be a better clinical outcome," said Bret Wacker, director of biostatistics at OSI Pharmaceuticals in Melville, N.Y.

Link to comment
Share on other sites

Thanks Randy, I read this article out loud to my husband yesterday, in fact just before we received his results. I posted it on my website also, hoping that others who read it with rash don't give up on it. Jimmy's oncologist told him to stop taking Tarceva because he had the rash, said he had a bad reaction to it. We then challenged him and he put up his hands and said he knew nothing about Tarceva because he had no patients at that time under his care on it. We told him no way would he stop taking it! Since I launched my campaign and involving the media others under his care are now taking this drug so lets hope he is doing more research about Tarceva. We have had to do all our own research about this drug! Thank goodness for the internet and DR West! I am going to print off that article and give it to my husbands oncologist.

Deanne

http://www.lc-action4life.co.uk

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Restore formatting

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.